Good Morning, I am glad you are looking for support for this subject and I am sorry that your Mom has to endure all of this,I would like to send you a couple of sites, you really didn't say how much you know about LBD.
NEUROLEPTICS AND OPIATES ARE LIFE THREATENING.
DO NOT GIVE:
Haldol, Clozapine, Morphine, Demerol, or any other neuroleptics
or opiates. All medications ending in âazineâ may cause neuroleptic
Seroquel, appearing to be the least likely neuroleptic to cause problems,
has made some LBD patients worse, causing extreme
stiffness, dizziness, drowsiness, lightheadedness, vision
changes, and marked increase in confusion. Use with extreme
Dilantin....extremely careful monitoring of levels is needed
Sinemet....may cause increased dementia, stiffness, and hallucinations
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ Here is another good infomation sheet I think to get a feel for this disease.
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ http://www.caregiver.org/caregiver/jsp/ ... nodeid=570
I wish you well and if you need anymore information Please write again,your Mother is lucky to have you ars a Health advocate, she needs that, as far as the motorized scooter, it just depends how well she functions, for us byt the time I even thought of it my Husband could no longer use one.